# SDR ASAA2023052043293

- Difficulty date: May 20, 2023
- Submitted: May 24, 2023
- Operation: Air carrier
- Aircraft: N442AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43293
- Aircraft time: 35,350 hours, 11,153 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Part number: 56100028
- Part serial: 16316H1143
- Condition: Failed
- Location: Flight Compartme
- Part time: 20,307 hours, 6,402 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CLIMB IN CLOUDS AND PRECIPITATION, PILOTS HEARD SNAPPING SOUND. F/O FOUND COILED CORD FOR RH #2 WINDOW HEAT DISCONNECTED FROM BULKHEAD CANNON RECEPTACLE AND PLUG PINS ARCING FROM STATIC DISCHARGE. GROUNDED - YES. REMOVED & REPLACED RH SIDE WINDOW #2 IAW B737-900 AMM 56-12-11.
